# SDR C8GA20080071

- Difficulty date: October 15, 2008
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 62,202 hours, 32,810 cycles
- Engine: Pwa JT8D
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC14981437075T6
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP, IT WAS NOTED THAT STRINGER 26L STATION 540 - 560 IS CORRODED.CUT OUT DAMAGE AT STA 533-550. FABRICATED STRINGER FROM BAC 1498-143 7075T6, 16 INCH, FABRICATED 2 EA SPLICE PLATES FROM BAC 1498-132 7075 T6, 13 INCHES INSTALLED STRINGER IAW SRM 53-10-2 & 53-10-3. NO OTHER DEFECTS WERE NOTED. ACFT WAS RETURNED TO SERVICE.
